Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taken Plan B after condom breakage. Now gagging, nausea. Had early period with cramps. Concerned

i had sex oct. 4th, there was a mishap with the condom, and i took plan b contraceptive within two hours. Since then i have experienced gagging and nausea , even though i had my period a week early as is possible with plan B. My period was more intense due to stronger cramps . my concern is that i am experiencing gagging and nausea still.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2014
Hello and welcome,

I understand the issue well. Please do not worry. Plan B is known to cause these symptoms. The best way out of this is to take tablest to control vomiting. Drugs like ondenseterone are very useful in a single dose. Also antacids help relieve the symptoms as sometimes the plan B causes stomach irritation and inflammation.

So just take a tablet of ondenseterone and an antacid or just pain cold milk to help relieve the gastric acidity. Also eat food that is simple and avoid spices and hot food for a day or two.

This will help relieve your symptoms.

Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Fri, 4 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor